# SDR RAIA950224

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N127AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120103
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery
- Part number: D36604001
- Condition: Discharged
- Location: Cabin
- Part time: 14,885 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - SEVERAL AFT EMERGENCY LIGHTS ARE INOP.  MAINTENANCE REPLACED AFT EMERGENCY LIGHTING BATTERY.  (Z)
